About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 603748, 8 pages
http://dx.doi.org/10.1155/2012/603748
Research Article

A New Method for Riccati Differential Equations Based on Reproducing Kernel and Quasilinearization Methods

Department of Mathematics, Changshu Institute of Technology, Changshu, Jiangsu 215500, China

Received 1 December 2011; Accepted 17 December 2011

Academic Editor: Shaher Momani

Copyright © 2012 F. Z. Geng and X. M. Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

F. Z. Geng and X. M. Li, “A New Method for Riccati Differential Equations Based on Reproducing Kernel and Quasilinearization Methods,” Abstract and Applied Analysis, vol. 2012, Article ID 603748, 8 pages, 2012. doi:10.1155/2012/603748